MAUDE Adverse Event Report: MORTARA INSTRUMENT S19 GEN2 (N)SPO2 4IP IEC AM12M LAN; DETECTOR AND ALARM, ARRHYTHMIA

MORTARA INSTRUMENT S19 GEN2 (N)SPO2 4IP IEC AM12M LAN; DETECTOR AND ALARM, ARRHYTHMIA
Model Number SUR19-XDH-XXXAX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the s19 unit did not sound an alarm when ventricular fibrillation was detected by the surveyor central with a red alert.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The surveyor s19 patient monitors are small, lightweight patient monitors designed to acquire physiological waveforms and parameters, and to transmit this data to the surveyor central monitoring station.The bed to bed communication feature allows remote viewing of monitors when connected to a surveyor central station.The welch allyn surveyor patient monitor is a prescription device intended to be used by healthcare professionals in all areas of a healthcare facility.The baxter technician went on site was not able to identify the cause of the missing sound alarm, there was no issue found with the device and the customer additionally confirmed that in other following occurrences this issue did not happen again and the device alarmed as normal.The situation will continue to be monitored and any relevant additional information received will be submitted in a supplemental report.Based on this information no further actions are required at this time.Although there was no adverse event reported as a result of this incident and the doctor was alerted to the change in morphology by the visual alarm on the control units screen, if an audible alarm not sounding during a red alert were to recur, it could lead to a serious injury or death.Therefore baxter is reporting this malfunction.

Brand Name
S19 GEN2 (N)SPO2 4IP IEC AM12M LAN
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19583147
Report Number2183461-2024-00017
Device Sequence Number15273774
Product Code DSI
UDI-Device Identifier00732094321449
UDI-Public732094321449
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSUR19-XDH-XXXAX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown